SciELO - Scientific Electronic Library Online

vol.32 issue2On square sum graphsThe stability of fuzzy approximately Jordan mappings author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand




Related links


Proyecciones (Antofagasta)

Print version ISSN 0716-0917


CASTILLO, René Erlin; MERENTES, Nelson  and  TROUSSELOT, Eduard. The Nemytskii operator on bounded ö-variation in the mean spaces. Proyecciones (Antofagasta) [online]. 2013, vol.32, n.2, pp.119-142. ISSN 0716-0917.

We introduce the notion of bounded Ö-variation in the sense of LÖ-norm. We obtain a Riesz type result for functions of bounded Ö-variation in the mean. We also show that if the Nemytskii operator act on the bounded Ö-variation in the mean spaces into itself and satisfy some Lipschitz condition there exist two functions g and h belonging to the bounded Ö-variation in the mean space such that f (t,y) = g(t)y + h(t),t ∈ [0, 2ð], y ∈ R.

Keywords : p, á)-variation; Nemytskii operator.

        · text in English     · English ( pdf )


Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License